Bulletin of the Belgian Mathematical Society - Simon Stevin

Limit theorems for Banach-valued autoregressive processes: applications to real continuous time processes

Denis Bosq

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 3, Number 5 (1996), 537-555.

Dates
First available in Project Euclid: 13 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1105652783

Digital Object Identifier
doi:10.36045/bbms/1105652783

Mathematical Reviews number (MathSciNet)
MR1425281

Zentralblatt MATH identifier
0868.60010

Subjects
Primary: 60B12: Limit theorems for vector-valued random variables (infinite- dimensional case)
Secondary: 60F05: Central limit and other weak theorems 60G10: Stationary processes 62M10: Time series, auto-correlation, regression, etc. [See also 91B84]

Keywords
Probability in Banach spaces autoregressive processes law of large numbers central limit theorem Orstein-Uhlenbeck process stochastic differential equations law of iterated logarithm

Citation

Bosq, Denis. Limit theorems for Banach-valued autoregressive processes: applications to real continuous time processes. Bull. Belg. Math. Soc. Simon Stevin 3 (1996), no. 5, 537--555. doi:10.36045/bbms/1105652783. https://projecteuclid.org/euclid.bbms/1105652783


Export citation